# SDR DALA2022120807932

- Difficulty date: November 22, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 3,540 hours, 421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 DOOR 3L BOTTLE ASSIST SHOWS LOW PRESSURE. CORRECTIVE ACTION: DOOR 3L ASSIST BOTTLE SHOW IN GREEN BAND. LAST SERVICED ON 23NOV22 HAS NOT SHOWN ANY SIGNS OF LEAKING. (2507005)
